# SDR ASAA2012110793265

- Difficulty date: November 7, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 17,234 hours, 5,483 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 3250434010
- Condition: Damaged
- Location: Egt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE J9 AND J10 HARNESSES HAS PERSISTENT EGT INDICATION SYS ERRORS.  R & R UPPER LT & UPPER RT T49.5 PROBES REF MM 77-21-01-400-801-F00.  R & R CJ9 HARNESS REF MM 73-21-06-400-802-F00. PERFORMED FADEC SYS TEST REF MM 73-21-00-700-802-F00. PERFORMED EEC TEST REF MM 73-21-00-700-804-F00.  ALL TESTS PASSED.
